# SDR ZIAA04067

- Difficulty date: August 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N343HA
- Make and model: Lkheed 188A
- Aircraft serial: 1053
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE APPEARS NOT TO GO TO THE FULL UP POSITION.  RIGHT MAIN GEAR UNSAFE LIGHT STAYS ON.  RIGGED RIGHT LANDING GEAR UPLOCK MECHANISM IAW L-188 MM 32-1-0. ZIAA (M)
